# SDR UALA2013052003469

- Difficulty date: May 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,370 hours, 23,207 cycles
- Engine: Pwa PW2040
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Damaged
- Location: Rt Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FUEL INDICATOR HAS MISSING SEGMENTS ON THE REFUELING PANEL.     REPLACED INDICATOR, TEST OK.
